# SDR 95ZZZM22

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85YV
- Make and model: Beech 1900C
- Aircraft serial: UC85
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Part number: MS280343
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5659 - EN ROUTE LEFT ENGINE OIL TEMP.  FLUCTUATED FROM 60 TO 140 CELSIUS.  CLEANED AND RESEATED CANNON PLUG, OPS CHECKED NORMAL.  (M)
